# SDR YENA2024080501069

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 57,730 hours, 20,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#954, SJU-FLL. 'ODOR EVENT DURING TAXI AND DESCENDING (DIRTY SOCK SMELL) ISOLATED WITH PACK #1 OFF; PERFORMED INFO NOTICE 2017-T015K IDENTIFIED SOURCE OF TYPE 5 PACK1 PERFORMED ECS DECON LVL 2 AND PERFORMED GVI OF APU LOAD COMPRESSOR FOUND TO BE IN CLEAN CONDITION NO EVIDENCE OF LEAKS. AIR QUALITY CHK GOOD WITH APU BLEED.'
